DRESSING TRASFORMATION ON THREE-DIMENSIONAL POISSON-LIE GROUPS

Full Article - PDF

Published: 2015-09-10

Page: 18-23


BOUSSELHAM GANBOURI *

Department of Mathematics, Faculty of Science, Ibn Tofail University, Kenitra, Morocco

SIMOHAMED SBAI

Department of Mathematics, Faculty of Science, Ibn Tofail University, Kenitra, Morocco

*Author to whom correspondence should be addressed.


Abstract

We study the dressing transformation on three-dimensional Poisson-Lie groups. We give an algebra 1-cocycle associated to this action and an particular Poisson automorphism.

Keywords: Poisson-Lie structure, lie bialgebra, dressing transformation, poisson automorphism, hamiltonian


How to Cite

GANBOURI, B., & SBAI, S. (2015). DRESSING TRASFORMATION ON THREE-DIMENSIONAL POISSON-LIE GROUPS. Asian Journal of Mathematics and Computer Research, 7(1), 18–23. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/330

Downloads

Download data is not yet available.